# SDR ABXA9500371

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2051
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: F4510T
- Condition: Defective
- Location: Nr 1
- Part time: 5,521 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT, EITHER NR 1 INVERTER OR AIR CONDITIONER.  REPLACED NR 1 INVERTER IAW YS-11 MM CHAPTER 24.  OPS CHECKED GOOD, NO SMOKE NOTED.
